# SDR JJBA20240506006

- Difficulty date: April 16, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N21198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 24 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR RH SHEAR CLIP AT FR24 BTW STR 15R-16R FOUND CRACKED	R/H SHEAR CLIP AT FR24 BTW STR 15R-16R REMOVED AND REPLACED.
